Geometric aspects of transversal Killing spinors on Riemannian flows

by Nicolas Ginoux and Georges Habib

Abh. Math. Sem. Univ. Hamburg 78 (2008), 69-90

Download: .pdf

The original publication is available here.


Abstract: We study a Killing spinor type equation on spin Riemannian flows. We prove integrability conditions and partially classify those Riemannian flows M carrying non-trivial solutions to that equation in case M is a local Riemannian product, a Sasakian manifold or 3-dimensional.




Nicolas Ginoux, 10.03.2011